# SDR R61A201907150715

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 10,676 hours, 7,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2008110878
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 23,765 hours, 16,858 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVERPRESSURE MAX PRESSURE 125PSI. BLEED FAIL TO 1 FLEX 41. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R RT NAPRSOV IAW AMM 36-11-03.
